Translator Disclaimer
2017 Quantitative equidistribution of Galois orbits of small points in the $N$-dimensional torus
Carlos D’Andrea, Marta Narváez-Clauss, Martín Sombra
Algebra Number Theory 11(7): 1627-1655 (2017). DOI: 10.2140/ant.2017.11.1627

Abstract

We present a quantitative version of Bilu’s theorem on the limit distribution of Galois orbits of sequences of points of small height in the N-dimensional algebraic torus. Our result gives, for a given point, an explicit bound for the discrepancy between its Galois orbit and the uniform distribution on the compact subtorus, in terms of the height and the generalized degree of the point.

Citation

Download Citation

Carlos D’Andrea. Marta Narváez-Clauss. Martín Sombra. "Quantitative equidistribution of Galois orbits of small points in the $N$-dimensional torus." Algebra Number Theory 11 (7) 1627 - 1655, 2017. https://doi.org/10.2140/ant.2017.11.1627

Information

Received: 2 October 2016; Revised: 6 April 2017; Accepted: 23 May 2017; Published: 2017
First available in Project Euclid: 12 December 2017

zbMATH: 06775555
MathSciNet: MR3697150
Digital Object Identifier: 10.2140/ant.2017.11.1627

Subjects:
Primary: 11G50
Secondary: 11K38, 43A25

Rights: Copyright © 2017 Mathematical Sciences Publishers

JOURNAL ARTICLE
29 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 7 • 2017
MSP
Back to Top